# SDR ASAA2018111386804

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 42,788 hours, 12,775 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: SW43896
- Condition: Inoperative
- Location: Autopilot Discon
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A WOULD NOT ENGAGE. AUTOPILOT B OPERATED NORMALLY. GROUNDED - YES. PERFORMED DFCS BITE PER B737-800 FIM 22-11 TASK 801. FAULT 22-11281 A/P DISC S/W-1 IS STILL ACTIVE. REMOVED CAPTS AUTOPILOT DISCONNECT SWITCH PER B737-800 AMM 22-11-41-000-801. INSTALLED AUTOPILOT DISC SWITCH PER AMM 22-11-41-400-801 PERFORMED A/P SWITCH INSTALLATION TEST PER AMM SUBTASK 22-11-41-740-001 TEST IS GOOD.
